No prami. That shit is extremely dangerous. Caused some serious long-term side effects for me upon cessation. Took about a year to get better. Especially if you have no "prolactin" symptoms.
The ideal PCT in my opinion:
Run HCG (and optionally proviron), for 2-3 weeks after you stop taking test. This allows the ester to completely clear your body so you have virtually no more exogenous test. It's important that you don't take too high a dose of HCG. Only what you need. 200iu E3D is a safe dose. This will give you a TRT-level of hormones so you don't feel like crap.
Note you're still suppressed except this time it's from the GnRH -> LH level.
At this point, drop everything (HCG, proviron), wait a couple of days, then do one shot of 100mcg of Triptorelin.
And you're done.
The trick is take triptorelin while you have no suppression in your system. If you take triptorelin while you still have some test being released into your blood, or some HCG or proviron, the restorative effects of triptorelin will quickly be reversed.